Medical Questions > General Forum Topics > General Q and A Forum

Sore abdomen after taking laxatives

User Profile
I have been taking laxatives (dulcolax), for almost a week now.
This past 2 days, I have been feeling pressure in my abdomen and it feels extremely sore.when i go to the restroom & push, it feels so sore.What could it be?.Also i feel the need to pee alot, due to the pressure.Are the laxatives causing this?
Did you find this post helpful?
|

User Profile
replied May 8th, 2009
Supporter
Could very well be. Why are you eating laxatives like candy? This is not a good thing. You should NEVER have to go to the bathroom and push.........hence the term hemmorhoid. Drink more water and eat more fruits/vegetables, whole grains...add more fiber to your diet and toss the ducolax into the garbage.
|
Did you find this post helpful?
Users who thank Fairy Godmother for this post: JavaMissus 
Tags: abdomen
Quick Reply
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....